# SDR AALA202006229917

- Difficulty date: June 18, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 75,051 hours, 28,931 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: A7519
- Condition: Warning Light
- Location: R1 Door
- Part time: 70,499 hours, 29,218 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY POWER SUPPLY UNIT EXTERNAL LOAD FORWARD LEFT FAULT OCCURRED DURING FUNCTIONAL CHECK.  REPLACED R1 DOOR ESCAPE SLIDE PER JOB CARD 26L00025010.
